Posted by: Hel | 2012-06-06

Strange symptoms

I am 32 years old and have been taking Yasmin on a 2 pack extended cycle for the last 8 years. I stopped taking Yasmin on 4 May. I haven''''t had a period since coming off the pill so I have no idea what my "  normal cycle"  is.
Since coming off the pill I am experiencing the strangest symptoms:
Uncontrollable yawning for the last 2 1/2 weeks.
Anxiety like stomach flutters lasting the whole day for the last week and a half.
Abdominal pain like period pain, more on the right.
And now for the last 3 days my nipples are extremely sensitive and sore and always erect. My breasts are normal, just the nipples hurt.

Could this be withdrawal from the artificial hormones?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, it is possible to experience these symptoms after stopping an oral contraceptive after 8 years. Your hormones might take some time to normalise but you might also be pregnant and I therefore, suggest that you consult your doctor for a pregnancy test.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.